# SDR SWIA200617284

- Difficulty date: October 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 9,819 hours, 8,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LEFT SIDE PANEL EMERG EXIT SIGN WILL NOT ILLUMINATE.  REPLACED LIGHT ASSY IAW 33-51-00.  OPERATIONAL CHECKS GOOD.
